# SDR HALA2016062900262

- Difficulty date: June 29, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 5,020 hours, 784 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Latch
- Condition: Open
- Location: Waste Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"ATB" WASTE WATER DOOR NOT CLOSED,  UPON ACFT ARRIVAL TO GATE,  FOUND WASTE SERVICE PANEL  AFT LATCH OPEN. INSPECTED BOTH LATCHES FOR PROPER OPERATION FOUND NO DEFECT. INSPECTED WASTE SERVICE PANEL AND HINGE NO DEFECTS NOTED. CLOSED PANEL AND SECURED LATCHES OK TO CONTINUE.
